| Model Number |
380601-48 |
| Medical Device Problem Code |
No Device Output (1435)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/24/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.The fse went on site and replaced the patient side manipulator (psm) 1 proactively.The system was tested and verified as ready for use.Isi has received the psm involved with this complaint to perform failure analysis; however, the evaluation has not been completed.The drape accessory has not been received for failure analysis evaluation.
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, patient side manipulator (psm) 1 was not continuously draped.The disc and drape of the first arm are connected so that the disc should rotate, but the disc did not rotate.An intuitive surgical, inc.(isi) technical support engineer (tse) had the customer exercise the presence pins on the psm and try the sterile adapter, but the issue persisted.The procedure was aborted prior to port placement; there was no patient involvement.Intuitive surgical, inc.(isi) followed up with the initial reporter and obtained the following additional information: it was confirmed that psm1 was the problem, so psm 1 was replaced and the procedure was aborted.
Additional Manufacturer Narrative
Updated fields: g3, g6, h2, h3, h6, and h11.Device evaluation: the patient side manipulator (psm) was returned for failure analysis evaluation.The logs showed multiple sterile adaptor engagement errors were seen, confirming the fault occurred in the field.The error was pointing to the psm failing to engage the preload immediately after latch check.During visual inspection, no issues were seen that would be related to the reported problem.The unit was installed onto a golden system where the psm had functioned as designed.Multiple sterile adapters and instruments were installed however no faults or errors were triggered.The unit was then installed onto a psc fixture test platform where it passed all testing within specification.
Event or Problem Description
Refer to h11 for follow-up information.